I have been on saphris for a week and love it even though it gives me really bizare dreams, nightmares. I tried to do my usual kick boxing last night and had to stop several times as I felt like my temputure was 105!
This is my second time on Saphris, and I really love it too, but like you, I have noticed that my temperature jumps up when I'm exerting myself. It's August, and I'm pretty intolerant of heat anyway, but I really thought something was wrong with me, even carrying groceries made me feel feverish and I felt like I'd ran a marathon in the desert!
My Dr reminded me to drink drink drink that water (and anything else to keep safely hydrated!) I also take topamax, and the combination of those two means I have to be extra careful about getting overheated. Good thing I love to eat ice! So yep, while I can't say that I do intense cardio workouts (on purpose, anyway!) I get hot too :)
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2011 • 4 answers
Posted 24 May 2014 • 2 answers
Posted 6 Oct 2014 • 1 answer
Posted 7 Dec 2016 • 0 answers
I am taking Percocet 10mg/325 can I also take my 50 mg tramadol with it. I have a hard time sleepin?
Posted 28 Jan 2017 • 2 answers